# SDR GLBA2010061131

- Difficulty date: June 12, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 38,482 hours, 41,426 cycles
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Deteriorated
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE SCHEDULED MX THE RT AFT EMERGENCY LIGHT WIRE PULLED OUT OF THE MATRIX CONNECTION.  MX REPAIRED THE WIRE BY CRIMPING ON A NEW PIN, INSERTING IT INTO THE MATRIX CONNECTION AND OPERATIONALLY CHECKED THE SYSTEM IAW 33-50-00 PAGE 1, STEP 2.B.
